# SDR DALA2020021061054

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,150 hours, 21,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 7 Slat Wedge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 INITIAL INSPECTION: SEVERAL DENTS ON SLAT #7 T.E WEDGE LOWER SKIN AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC SERIAL NO. 00256: (VT) SCANNING OF DENT WAS PERFORMED ON SLAT #7 T.E WEDGE LOWER SKIN AT RH WING. TAP-TEST WAS ACCOMPLIUSHED ON DENT ON SLAT #7 T.E WEDGE LOWER SKIN AT RH WING, PER B757-200 SRM AND B757 NDT MANUAL PART 1, 51-05-01. NO DISBOND WAS FOUND, THEREFORE DENT WAS FILLED PER B757-200 SRM. (1476926)
